Thursday, September 9, 2010

A supposedtabe quick update...

To all of you who have provided for me your email addresses: thank you. :) I'd like to leave this public for a few more days so as to allow anyone who may have missed my last post to give me their addresses... I don't want to leave anyone out who wants to continue following me. Then again, I assume that anyone who really holds that interest in earnest will find a way to contact me via the rest of you, should they find themselves unable to view my blog after I privatize it...

Anyway. Yeah. Shoot me an email ... or something... <3

I look forward to writing more once I'm legitimately private. In the meantime... umm...

I've been bingeing nearly daily. Today, I managed to stay under 2,000 and THAT felt like a feat. Sad, yes. I vaguely recall the under 500 days, the lovely dizziness of it all, the CONTROL... of myself, of my body... I need it back. I've stopped taking my Topamax (as per my psychiatrist, not of my own volition, necessarily) because the side effects FINALLY began to outweigh the benefits a few months ago. Hair loss? Really? Extensive hair loss. I'm 24. I can't go bald... even for a nearly guaranteed safety against binge attacks... It's not worth it.

But GOD, I miss it. The Topa was WORKING. And now I'm no longer on it. I still have some. I'm tempted daily to take it again. My thinning hair (yes, actively thinning, STILL) reminds me of the reason I should NOT pop those pills. It's ridiculous. I wear a hat most days, just because the way my hair parts and reveals my scalp in random places just kills me. Vanity, much? Maybe. But even a perfectly modest person, free from this vanity, would find themselves uncomfortable with a sudden change such as this, especially a young woman. I don't think I'm that unreasonable for being incredibly self-conscious about it...embarrassed, even. Ugh...Crossed fingers that it stops falling out and grows back, now that I've stopped the drug. Still... uncontrolled bingeing is ruling my life. There must be something else I can do, right?

I've gotta find my switch. The little switch in my mind that gets flipped, oh so rarely, and sends me into a lovely little spiral of weight loss, food aversion, and endless self-control. It's been far too long since I've felt that way, compelled to STARVE myself down to perfection. Helplessness and the propensity to give in, binge, purge, binge, purge... It's taken me over. I can't have this anymore. I've gained back up to 133 or so (that's a guesstimate, as I've avoided the scale as if it had measles or something for the past week). UNACCEPTABLE.

I must...refind...myself. My inspiration. My will. My strength.


This is all very... not so happy. I can't wait to tell you happy news.

It will come.


Stay gorgeous, my lovelies.



  1. Holy hell...that's why I'm losing my's the Topamax! Wow, I'm taking it for my migraines...what dose were you on? Blah...I don't know if I could stop taking it. Stay strong love...I'm sorry you have to go through this...I'm sure once the Topa is out of your system your body will feel a little more normal and you won't feel the need to binge. I'm here for you...much love..

  2. I'm not posting much these days, but I am still reading!

    would miss you too much, beauty!

  4. Girl I quit Topa too. Remember I told you I didn't care that it was affecting my vision.. that I would rather be blind than fat? THAT is vanity.

    BUT my mind continued to go to shit. Can't have that... can't be a smart-ass without a brain... I really missed my wit.

    Sorry about your hair. That truly sucks! It will get out of your system soon and you will. once again, have nice full sexy head. ;)

  5. my husband was on topa for migraines & i managed to get some .. didn't lose hair, but started losing my mind.
    it felt like i was in slow motion and couldn't shake it off ..
    anywho .. i would like to continue reading :)

  6. Somehow I keep thinking happy news = marriage.
    ...Could I possibly be right? ;)

    I'm glad you're back.


    haha was i supposed to give you the one on this blogger thing right?

    yub that's my email hehe copy it if you want


    I still want to follow you, darling!

  9. I think you are totally within reason to stop Topa because of hair loss! Who wants to be skinny but bald?? Then you'd have people asking you how the chemo is going.... Not a good look. Hang in there, sweetie. You'll get your resolve back soon :) xoxo

  10. I might have typed the wrong email... I forget which one I use sometimes...

    So either or


  11. Would you mind inviting me? :-)
    I've read through your blog and I would love to continue following you!